# SDR 95ZZZX3249

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444WH
- Make and model: Amtr LANCAIR
- Aircraft serial: 100
- System (JASC): 2430 · DC Generating System
- Part: Solenoid
- Part number: 1241051113
- Condition: Failed
- Location: Battery
- Stage of operation: NR
- Nature of condition: H, P
- Precautionary procedure: O

## Discrepancy

PANEL ELECTRICAL FAILURE.  EMERGENCY EXTENSION OF GEAR DID NOT LOCK AND THERE WERE NO GEAR LIGHTS AVAILABLE.  GEAR LOCKS OKAY ON GROUND.
